Share:


The exact finite‐difference scheme for vector boundary‐value problems with piece‐wise constant coefficients

    H. Kalis Affiliation

Abstract

We will consider the exact finite‐difference scheme for solving the system of differential equations of second order with piece‐wise constant coefficients. It is well‐known, that the presence of large parameters at first order derivatives or small parameters at second order derivatives in the system of hydrodynamics and magnetohydrodynamics (MHD) equations (large Reynolds, Hartmann and others numbers) causes additional difficulties for the applications of general classical numerical methods. Thus, important to work out special methods of solution, the so‐called uniform converging computational methods. This gives a basis for the development of special monotone finite vector‐difference schemes with perturbation coefficient of function‐matrix for solving the system of differential equations. Special finite‐difference approximations are constructed for a steady‐state boundary‐value problem, systems of parabolic type partial differential equations, a system of two MHD equations, 2‐D flows and MHD‐flows equations in curvilinear orthogonal coordinates.


First Published Online: 14 Oct 2010

Keyword : -

How to Cite
Kalis, H. (1998). The exact finite‐difference scheme for vector boundary‐value problems with piece‐wise constant coefficients. Mathematical Modelling and Analysis, 3(1), 114-123. https://doi.org/10.3846/13926292.1998.9637094
Published in Issue
Dec 15, 1998
Abstract Views
355
PDF Downloads
261
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.